I'm still in hypo phase since surgery and having a terrible with gas and blaoting. I'm not sure which site I read it on but what I found interesting was that hypothyroidism weekens your muscles so if it causes you to snore and it causes constipation it makes logical sense that it disrupts food and liquid from processing efficiently; in other words your whole digestive system is out of whack which is why most people with thyroid troubles have blaoting ,gas, acid reflux, etc.
Hope this helped in a small way- i'm still learning it all myself.
Saw something about indigestion and malabsortion today on thyroid solution authors site. I guess if you are not digesting properly it could certainly cause gas and bloat. They related it to Hypothyroid. Genova diagnostic does a stool analysis to see about digestion and if the proper acids are there so if not you can take enzyemes.
just wanted to add that you must keep hydrated! When the body doesn't have enough fluid our muscles hold in any fluid we already have, and since our muscles are already in a damaged state the least we can do is give them fluid!
The only time those things happen to me are when having a gallstone problem or kidney stones are on the move .. they can be really small ones but they play havoc on the my GI tract as the first symptom. Also, some reflux for a few days when I go on an upped dosing of Synthroid.
Most definitely! I told my Dr that I had a lot of belching and he told me that it was due from my dysfunctional gallbladder. But since he put me on Synthroid, I have not experienced too much belching. It has gone down at least 90 percent. I do experience bloating as well.
I posted some info for you in response to your other post. After seeing this one also, I think we should have a look at your thyroid related test results and their reference ranges. I get the feeling that your thyroid meds and dosages may not be optimal. So if you will post results and ranges, members can assess the adequacy of your testing and treatment.
Me to the bloating and burping is awfull and my belly swells like six mounth preg its still happens but not as bad i found that when i upping levoth it was happing more but also i've found that certain company of tab seem to make it worse too so i try to stick with the same company meds although my doctor seems to think it can't be the filler and blinders in making this tab but for me its seems it is so go with how your body feels hope you find a way that work for you sometimes it a long jounery but this forum has helped me threw the grey days and gosh there been a few best wishes nat
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.